# SDR SDR2004044

- Difficulty date: June 24, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Engine: Pwa PW127
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVTA1925B
- Condition: Failed
- Location: Air Dist System
- Part time: 856 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN NR 2 BLEED IS SELECTED A STRONG ODOR NOTED THROUGHOUT THE AIRCRAFT FOLLOWED BY AN ELECTRICAL SMOKE WARNING INDICATION.  REPLACED AVIONICS AIR EXTRACTION FAN.
